# SDR DALA1111709223

- Difficulty date: January 25, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936594527
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BETWEEN STA 750 AND STA 845 RT TIE DOWN TRACK WITH SURFACE CORROSION (MK 11-20).  COMPLIED WITH W/O 2003107 ITEM 0035.B.  REMOVED AND REPLACED TIE DOWN TRACK BETWEEN STA 750 THRU 845 RT SIDE AS PER MD90 SRM 51-30-01.
